MathSciNet Relay Station
MathSciNet bibliographic data
MR1259512 19M05 (55N15)
Dwyer, William G.; Friedlander, Eric M. Topological models for arithmetic. Topology 33 (1994), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement